- -

Efficient recovery-based error estimation for the smoothed finite element method for smooth and singular linear elasticity

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Efficient recovery-based error estimation for the smoothed finite element method for smooth and singular linear elasticity

Mostrar el registro completo del ítem

González Estrada, OA.; Natarajan, S.; J.J. Ródenas; Nguyen-Xuan, H.; Bordas, S. (2012). Efficient recovery-based error estimation for the smoothed finite element method for smooth and singular linear elasticity. Computational Mechanics. 52(1):37-52. doi:10.1007/s00466-012-0795-6.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/31483

Ficheros en el ítem

Metadatos del ítem

Título: Efficient recovery-based error estimation for the smoothed finite element method for smooth and singular linear elasticity
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Ingeniería Mecánica y de Materiales - Departament d'Enginyeria Mecànica i de Materials
Fecha difusión:
Resumen:
An error control technique aimed to assess the quality of smoothed finite element approximations is presented in this paper. Finite element techniques based on strain smoothing appeared in 2007 were shown to provide ...[+]
Palabras clave: Smoothed finite element method , Error estimation , Statical admissibility , SPR-CX , Singularity , Recovery
Derechos de uso: Cerrado
Fuente:
Computational Mechanics. (issn: 0178-7675 )
DOI: 10.1007/s00466-012-0795-6
Editorial:
Springer Verlag
Versión del editor: http://dx.doi.org/10.1007/s00466-012-0795-6
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem